# SDR SWAA2020050575091

- Difficulty date: May 1, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 56,120 hours, 33,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100SWA
- Part serial: 55152
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RIGHT AND MID EMERGENCY BATTERIES FAILED CAPACITY TEST / REMOVED AND REPLACED FWD RIGHT POSITION M01674 AND MID POSITION M01669 EMERGENCY BATTERIES PER AMM. 33-51-06 TAG NO: NA PN ON: D717-01-100SWA SN ON: 320465 PN OFF: SN OFF: 43173 TAG NO: NA PN ON: D717-01-100SWA SN ON: 24615 PN OFF: SN OFF: 55152
